# SDR ASAA2016112018770

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 12,292 hours, 4,034 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PSEU LIGHT ILLUMINATED.  ACFT GROUNDED.  PERFORMED PSEU BITE FOUND FAULT CODE 31-52002. IAW FIM 32-09 TASK 815, FOUND NO GROUND AT PIN 42. CYCLED AIRCRAFT POWER, PERFORMED PSEU BITE, ALL MAINTENANCE MESSAGE CLEARED AND PSEU LIGHT IS OUT.
